Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What to do to improve health ?

my mother was suffering from hepatitis ,megloblastic anemia as by bonemarrow test 2to 5%,having severe pains in body,very weak. now she has recovered from hepatitis and sart taking food.but still very weak.she is taking following medicine for the last one and half month. inj biocobal forte oncea week,tab anxit 0.5 mg its ,tab pantop 40mg od,tab defza 40mg for two weeks from 6/11/10 to 21/11 and 20 mg thereafter,cap liviosa oneod,tab cobadex czs its night,tab shelcal500mg bd,tab zerodol bd.she took uduliv before this fro one month and folic acid tab 5mg for 15 days from 15.10 to 6/11/ she feel chilliness while taking food,ad reddishness in lips and tongue.kindly advice what to do to improve her health and lips etc.
Asked On : Wed, 1 Dec 2010
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to Health Care magic

If she is anemic she might need blood transfusions? You are on good medicines and during the course you should get better. But I would like to know what is the cause hepatitis?

Dr. Jagdish
Answered: Wed, 1 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor